Uniform ergodicities and perturbation bounds of Markov chains on base norm spaces

Nazife Erkurşun-Özcan, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


It is known that Dobrushin's ergodicity coefficient is one of the effective tools in the investigations of limiting behavior of Markov processes. Several interesting properties of the ergodicity coefficient of a positive mapping defined on base norm spaces have been studied. In this paper, we consider uniformly mean ergodic and asymptotically stable Markov operators on such spaces. In terms of the ergodicity coefficient, we establish uniform mean ergodicity criterion. Moreover, we develop the perturbation theory for uniformly asymptotically stable Markov chains on base norm spaces. In particularly, main results open new perspectives in the perturbation theory for quantum Markov processes defined on von Neumann algebras.

Original languageEnglish
Pages (from-to)863-876
Number of pages14
JournalQuaestiones Mathematicae
Issue number6
Publication statusPublished - Aug 18 2018


  • Dobrushin's coefficient
  • Markov operator
  • Uniformly asymptotically stable
  • base norm space
  • perturbation bound
  • uniformly mean ergodic

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Uniform ergodicities and perturbation bounds of Markov chains on base norm spaces'. Together they form a unique fingerprint.

Cite this